MathSciNet Relay Station
MathSciNet bibliographic data
MR2824857 65N30 (35J25 35R60 60H15 65C05)
Barth, Andrea; Schwab, Christoph; Zollinger, Nathaniel Multi-level Monte Carlo finite element method for elliptic PDEs with stochastic coefficients. Numer. Math. 119 (2011), no. 1, 123–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement